# SDR UALA2011041501811

- Difficulty date: April 13, 2011
- Submitted: May 6, 2011
- Operation: Air carrier
- Aircraft: N660UA
- Make and model: Boeing 767322
- Aircraft serial: 27115
- Aircraft time: 77,833 hours, 12,529 cycles
- Engine: Pwa PW4060
- System (JASC): 2740 · Stabilizer Control System
- Part: Module
- Condition: Faulty
- Location: Stabilizer Trim
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CONTROL STAND STAB TRIM INDICATION.  COCKPIT TRIM INDICATOR DIFFER BY 1-2 UNIT C=5.0 FO=4.5. CHECKED IAW MM.  FAULTY IND ITS THE F/O THATS FAULTY, DEFFERED IAW MEL.  REPLACED F-O TRIM IND PER MM, NO HELP.  RIGHT STAB TRIM POSITION MODULE REPLACED, OP CKS OKAY.
